# SDR SABA960001

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 728
- System (JASC): 7603 · Power Lever
- Part: Switch Roller
- Condition: Worn
- Location: Rt Power Lever
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/AHN - FLT 5125 - ON 2-4-96, HAD JUST ROTATED WHEN THE BETA HORN STARTED BLOWING.  THE CAPTAIN CIRCLED AROUND AND MADE AN UNEVENTFUL LANDING.  UPON LANDING, THE BETA HORN WENT SILENT.  AFTER THE PASSENGERS WERE DEPLANED, MAINTENANCE PERSONNEL INSPECTED THE AIRCRAFT.  THE ROLLER FOR THE RIGHT POWER LEVER MICROSWITCH WAS FOUND FLAT SPOTTED.  THE ROLLER WAS REPLACED AND BETA HORN SYSTEM FUNCTION CHECKED.  ALL INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
